Reversible posterior leukoencephalopathy syndrome induced by apatinib: a case report and literature review

@inproceedings{Li2018ReversiblePL,
  title={Reversible posterior leukoencephalopathy syndrome induced by apatinib: a case report and literature review},
  author={Xutong Li and Jie Chai and Zhi Wang and Lin Lu and Qingye Zhao and Jie Zhou and Fang Ju},
  booktitle={OncoTargets and therapy},
  year={2018}
}
Reversible posterior leukoencephalopathy syndrome (RPLS) is a rare clinical-radiologic syndrome. There are reports that RPLS may be associated with cancer therapy including some chemotherapy drugs and antiangiogenic drugs. This paper reported a case of RPLS induced by apatinib, a vascular endothelial growth factor receptor 2 (VEGFR-2) tyrosine kinase inhibitor. A 47-year-old cervical cancer patient was administered apatinib, and 3 months later, headache, dizziness, blurred vision, and… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 23 REFERENCES